# SDR SWAA011696

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 60,050 hours, 64,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND STRINGER SPLICE and TIE CLIP CRACKED AT BS 360, STR 4L.  REPAIRED STR SPLICE and TIE CLIP PER SRM.
